Alert archive / New York / Small Craft Advisories in 2021

Small Craft Advisory 42, NWS New York, NY

April 20, 2021

NWS New York, NY issued this small craft advisory at Apr 20, 2021, 3:50 AM EDT. It took effect at Apr 21, 2021, 12:45 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2021, 3:50 AM EDT (07:50 UTC)
In effect from
Apr 21, 2021, 12:45 AM EDT
Expired
Apr 21, 2021, 3:55 PM EDT
In force
15 hr
Issued by
NWS New York, NY

The text

As transmitted.

874 
WHUS71 KOKX 200750
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
350 AM EDT Tue Apr 20 2021

ANZ350-353-355-202115-
/O.NEW.KOKX.SC.Y.0042.210421T1200Z-210421T2200Z/
/O.NEW.KOKX.GL.A.0010.210421T2200Z-210422T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
350 AM EDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, south winds 15 to 20 kt 
  with gusts up to 25 kt and seas 4 to 5 feet expected. For the 
  Gale Watch, west winds 20 to 30 kt with gusts up to 35 kt and 
  seas 4 to 7 feet possible.

* WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm.

* WHEN...For the Small Craft Advisory, from 8 AM to 6 PM EDT 
  Wednesday. For the Gale Watch, from Wednesday evening through 
  Thursday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ331-332-335-338-340-345-202115-
/O.NEW.KOKX.SC.Y.0042.210421T1600Z-210422T1000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
350 AM EDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 6 AM EDT
THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt on 
  Wednesday. West winds 15 to 25 kt with gusts up to 30 kt 
  Wednesday night.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...From noon Wednesday to 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
5 follow-up statements
583 
WHUS71 KOKX 201835
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
Issued by National Weather Service Boston/Norton MA
235 PM EDT Tue Apr 20 2021

ANZ350-353-355-211000-
/O.CAN.KOKX.SC.Y.0042.210421T1200Z-210421T2200Z/
/O.UPG.KOKX.GL.A.0010.210421T2200Z-210422T2200Z/
/O.NEW.KOKX.GL.W.0016.210421T2200Z-210422T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
235 PM EDT Tue Apr 20 2021

...GALE WARNING IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM EDT
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 
  4 to 7 feet expected.

* WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm.

* WHEN...From 6 PM Wednesday to 6 PM EDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-211000-
/O.CON.KOKX.SC.Y.0042.210421T1600Z-210422T1000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
235 PM EDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
6 AM EDT THURSDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  2 to 4 feet expected.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...From noon Wednesday to 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
405 
WHUS71 KOKX 202134
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
534 PM EDT Tue Apr 20 2021

ANZ350-353-355-210915-
/O.EXB.KOKX.SC.Y.0042.210421T1000Z-210421T2200Z/
/O.CON.KOKX.GL.W.0016.210421T2200Z-210422T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
534 PM EDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM EDT
THURSDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 35 kt and seas 4 to 7 feet expected. For the Small Craft 
  Advisory, south winds 15 to 20 kt with gusts up to 30 kt and 
  seas 4 to 5 feet expected.

* WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm.

* WHEN...For the Gale Warning, from 6 PM Wednesday to 6 PM EDT 
  Thursday. For the Small Craft Advisory, from 6 AM to 6 PM EDT 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-210915-
/O.CON.KOKX.SC.Y.0042.210421T1600Z-210422T1000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
534 PM EDT Tue Apr 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
6 AM EDT THURSDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  2 to 4 feet expected.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...From noon Wednesday to 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
963 
WHUS71 KOKX 210445
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
1245 AM EDT Wed Apr 21 2021

ANZ350-353-355-211745-
/O.EXT.KOKX.SC.Y.0042.210421T0445Z-210421T2200Z/
/O.CON.KOKX.GL.W.0016.210421T2200Z-210422T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1245 AM EDT Wed Apr 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
EDT THURSDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 35 kt and seas 4 to 7 feet expected. For the Small Craft 
  Advisory, south winds 15 to 20 kt with gusts up to 30 kt and 
  seas 4 to 5 feet.

* WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm.

* WHEN...For the Gale Warning, from 6 PM this evening to 6 PM 
  EDT Thursday. For the Small Craft Advisory, until 6 PM EDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-211745-
/O.CON.KOKX.SC.Y.0042.210421T1600Z-210422T1000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
1245 AM EDT Wed Apr 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
EDT THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt, becoming
  west15 to 25 kt with gusts up to 30 kt and seas 2 to 4 feet 
  expected.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...From noon today to 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
780 
WHUS71 KOKX 210743
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
343 AM EDT Wed Apr 21 2021

ANZ350-353-355-212100-
/O.CON.KOKX.SC.Y.0042.000000T0000Z-210421T2200Z/
/O.CON.KOKX.GL.W.0016.210421T2200Z-210422T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
343 AM EDT Wed Apr 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
EDT THURSDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts
  up to 35 kt and seas 5 to 8 feet expected. For the Small Craft
  Advisory, south winds 15 to 20 kt with gusts up to 30 kt and
  seas 4 to 5 feet.

* WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm.

* WHEN...For the Gale Warning, from 6 PM this evening to 6 PM 
  EDT Thursday. For the Small Craft Advisory, until 6 PM EDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-212100-
/O.EXT.KOKX.SC.Y.0042.210421T1600Z-210422T2200Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
343 AM EDT Wed Apr 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM EDT
THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt, becoming
  west1 5 to 25 kt with gusts up to 30 kt and seas 2 to 4 feet 
  expected.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...From noon today to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
964 
WHUS71 KOKX 211955
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
355 PM EDT Wed Apr 21 2021

ANZ350-353-355-220900-
/O.CAN.KOKX.SC.Y.0042.000000T0000Z-210421T2200Z/
/O.EXT.KOKX.GL.W.0016.210421T1955Z-210423T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
355 PM EDT Wed Apr 21 2021

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts
  up to 40 kt and seas 5 to 8 feet expected.

* WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-220900-
/O.UPG.KOKX.SC.Y.0042.000000T0000Z-210422T2200Z/
/O.EXB.KOKX.GL.W.0016.210421T1955Z-210423T0200Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
355 PM EDT Wed Apr 21 2021

...GALE WARNING IN EFFECT UNTIL 10 PM EDT THURSDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 40 kt. Seas 3 to
  5 feet on the Eastern Long Island Sound.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 10 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 2:33 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 20, 2:33 AM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service New York NY
233 AM EDT Tue Apr 20 2021

.SYNOPSIS...
Shortwave ridging builds overhead through today. A strong cold
front approaches from the west tonight. Low pressure develops
along the front into Wednesday as it passes across the region.
low pressure system Tuesday night into Wednesday. High pressure
builds in behind the system, then another low may impact the
area over the weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A mid level shortwave trough will slide further offshore
overnight, with weak ridging and subsidence building in from the
west into the overnight. With light winds and some good
radiational cooling, some locally patchy fog is not out of the
question overnight, especially across Long Island and coastal
CT. Have left fog out of the grids, however, as it's not
expected to be widespread and confidence is low. Low temps will
be in the 40s across the area, with lower 50s across the NYC
metro. Based on latest trends went with more of a GLAMP blend
with minimums.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
The upper ridge axis settles to the east of the area on Tuesday as
high pressure builds in from the west. Deep southwesterly flow
results, as a deeper trough takes shape over the Great Lakes. The
day should remain mostly cloud free. West/southwest winds and a deep
mixed layer will keep the region dry, gusty and warm during the day.
Winds will be gusty--15-20mph by the afternoon. NBM deterministic
max temperatures were again below the interquartile range for
most locations, so adjusted up to near the 50th-75th percentile,
which gives highs in the low 70s for the urban areas, and in
the mid to upper 60s elsewhere. This approach has worked well
this spring for this kind of regime when the deterministic NBM
temps are on the low end of the ensemble envelope.

By Tuesday night, the upper trough and attendant cold front begin to
push east through central PA. Cloud cover will be on the
increase as the frontal system approaches, with precipitation
chances increasing somewhat toward daybreak.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Two lows to look at in the extended. The first develops along a
strong cold front near the Oh Valley on Tue. This low deepens as it
passes thru the area on Wed. The GFS/ECMWF/NAM all take the low on
basically same track thru the Hudson Valley. This track puts the
area in the warm sector with chances for some convection invof the
low passage. Ern areas will be much more stable in the llvls than wrn
areas, which will have the best chance for tstms. Areas most at risk
for tstms are NJ, all of NY outside of LI, and Fairfield county in
CT. The main threat for svr is damaging winds with 40-50kt of wind
already availhance of rain. S-SW gusts near 15 kt.able in the
low to mid lvls.

Strong caa Wed ngt. Low temps in the 30s for all areas, with
perhaps a few 20s across the nwrn interior.

The cold airmass produces highs about 5-10 degrees blw normal for
Thu. With h85 winds progged blw 50kt attm, did not go advy strength
in the grids attm. However, winds can often overperform this time of
year with deep mixing so it is something to watch.

Fair wx Fri into Sat, then low pres develops over the sern conus and
tracks offshore for the 2nd half of the weekend. This would be a
rainstorm. This far out, there is still some uncertainty wrt the
track and intensity. Nonetheless, NBM likely pops were used for the
fcst due to the current model consensus.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Weak high pressure across the area will give way to a cold front
approaching from the Great Lakes today. The front stalls near or
just north of the Lower Hudson Valley terminals early this
evening.

Mainly VFR conditions are expected through the TAF period. There is
a low chance for some low clouds and patchy fog for eastern
terminals through daybreak, but confidence remains too low to
include in TAFs.

Light and variable winds become W-SW later this morning,
increasing through the late morning and early afternoon to
10-15 kt, with gusts 20-25 kt. Seabreeze enhancement at KJFK
will likely produce sustained winds 15 to 20 kt in the
afternoon.

  ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Amendments not anticipated through much of overnight, with maybe the
exception of some patchy fog for a few of the eastern terminals late.
Gusts may occur 1 to 2 hours earlier than indicated in TAFs.

.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY....
.Late Tuesday night...Mainly VFR. MVFR possible late at night.
LLWS possible late with SW winds of 40 kt at 2kft.
.Wednesday...MVFR or lower possible. LLWS likely at the coastal
terminals  with SW winds of 40-45 kt at 2kft. Showers with a
chance of thunder. S gusts 20-25kt, becoming W to NW going into
the evening.
.Thursday...VFR. WNW gusts 25-30kt.
.Friday...VFR. WNW gusts 20-25kt.
.Saturday...Mainly VFR, chance of MVFR in rain at night.

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

&&

.MARINE...
Winds and seas will remain below SCA levels through Today with
a weak pressure gradient in place. With southwesterly flow
increasing by Tuesday afternoon, and a prefrontal trough
approaching by late Tuesday night, occasional gusts of 20-25 kt
are possible, especially over the ocean waters.

An sca will likely be needed on Wed as low pres passes n of the
waters. As the low pulls away, increasing wly winds will
approach gale force Wed ngt and Thu. Lingering sca conditions
possible on Fri, especially on the ocean with elevated seas. All
areas briefly blw sca lvls on Sat before a coastal low impacts
the area Sat ngt and Sun.

&&

.HYDROLOGY...
No hydrologic impacts are expected through the week.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...JMC/DBR
NEAR TERM...JE/DBR
SHORT TERM...DBR
LONG TERM...JMC
AVIATION...DW
MARINE...JMC/DBR
HYDROLOGY...JMC/DBR
Hazardous weather outlook, Apr 19, 4:02 PM EDT, 11 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
402 PM EDT Mon Apr 19 2021

CTZ005>008-010>012-NYZ078>081-202015-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern New Haven-Southern Middlesex-
Southern New London-Northwest Suffolk-Northeast Suffolk-
Southwest Suffolk-Southeast Suffolk-
402 PM EDT Mon Apr 19 2021

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-202015-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
402 PM EDT Mon Apr 19 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ009-NJZ002-004-006-103>108-NYZ067>075-176>179-202015-
Southern Fairfield-Western Passaic-Eastern Passaic-Hudson-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
402 PM EDT Mon Apr 19 2021

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is low potential for isolated strong to severe
thunderstorms on Wednesday, with damaging winds as the primary
threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:50 AM EDTGale WatchOKX11 hr
Apr 20, 2:35 PM EDTGale WarningOKX53 hr

Nearby

Small Craft Advisories in New York, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.